# SDR ASAA2014050107817

- Difficulty date: May 1, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 51,490 hours, 28,957 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 6546579513
- Condition: Cracked
- Location: Bs 1116
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL ATTACH ANGLE CRACKED INSIDE APU RT TORQUE BOX BELOW FWD LWR CORNER OF AIR INLET.  ACFT GROUNDED.  R & R ATTACH ANGLE IAW SRM 51-40-02-0G-0.
